# SDR AALA202103209002

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON HOLES ON ACCESS PANEL 640NB ON RIGHTHAND WING. REPLACED ACCESS PANEL.
